Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 374268, 5 pages
http://dx.doi.org/10.1155/2013/374268
Research Article

Mixed Equilibrium Problems with Weakly Relaxed α-Monotone Bifunction in Banach Spaces

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University Rangsit Center, Pathumthani 12121, Thailand

Received 28 May 2013; Accepted 1 August 2013

Academic Editor: Sompong Dhompongsa

Copyright © 2013 Wutiphol Sintunavarat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wutiphol Sintunavarat, “Mixed Equilibrium Problems with Weakly Relaxed α-Monotone Bifunction in Banach Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 374268, 5 pages, 2013. https://doi.org/10.1155/2013/374268.